American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(41A05) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 31 to 60 of 123 found      Go to page: 1 2 3 4 5

[31] H. S. Jung. Hermite and Hermite--Fejér interpolation for Stieltjes polynomials. Math. Comp. 75 (2006) 743-766. MR 2196990.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[32] O. Kounchev and H. Render. Polyharmonic splines on grids $\mathbb{Z}\times a\mathbb{Z}^{n}$ and their limits. Math. Comp. 74 (2005) 1831-1841. MR 2164099.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[33] Bin Han, Thomas P.-Y. Yu and Yonggang Xue. Noninterpolatory Hermite subdivision schemes. Math. Comp. 74 (2005) 1345-1367. MR 2137006.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[34] Francis J. Narcowich, Joseph D. Ward and Holger Wendland. Sobolev bounds on functions with scattered zeros, with applications to radial basis function surface fitting. Math. Comp. 74 (2005) 743-763. MR 2114646.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[35] Richard D. Neidinger. Directions for computing truncated multivariate Taylor series. Math. Comp. 74 (2005) 321-340. MR 2085414.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[36] Xingping Sun. Strictly positive definite functions on the unit circle. Math. Comp. 74 (2005) 709-721. MR 2114644.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[37] Bin Han, Thomas P.-Y. Yu and Bruce Piper. Multivariate refinable Hermite interpolant. Math. Comp. 73 (2004) 1913-1935. MR 2059743.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[38] V. Bolotnikov, A. Kheifets and L. Rodman. Nevanlinna--Pick interpolation: Pick matrices have bounded number of negative eigenvalues. Proc. Amer. Math. Soc. 132 (2004) 769-780. MR 2019954.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[39] Scott N. Kersey. On the problems of smoothing and near-interpolation. Math. Comp. 72 (2003) 1873-1885. MR 1986809.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[40] Debao Chen, Valdir A. Menegatto and Xingping Sun. A necessary and sufficient condition for strictly positive definite functions on spheres. Proc. Amer. Math. Soc. 131 (2003) 2733-2740. MR 1974330.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[41] Jungho Yoon. $L_p$-error estimates for ``shifted'' surface spline interpolation on Sobolev space. Math. Comp. 72 (2003) 1349-1367. MR 1972740.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[42] Vladimir Bolotnikov. Interpolation for multipliers on reproducing kernel Hilbert spaces. Proc. Amer. Math. Soc. 131 (2003) 1373-1383. MR 1949867.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[43] W. R. Madych. Limits of interpolatory processes. Trans. Amer. Math. Soc. 355 (2003) 1109-1133. MR 1938748.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[44] M. H. Annaby. On sampling theory associated with the resolvents of singular Sturm-Liouville problems. Proc. Amer. Math. Soc. 131 (2003) 1803-1812. MR 1955268.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[45] Thomas Sauer. Polynomial interpolation, ideals and approximation order of multivariate refinable functions. Proc. Amer. Math. Soc. 130 (2002) 3335-3347. MR 1913013.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[46] H. N. Mhaskar, F. J. Narcowich, N. Sivakumar and J. D. Ward. Approximation with interpolatory constraints. Proc. Amer. Math. Soc. 130 (2002) 1355-1364. MR 1879957.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[47] Robert Schaback and Holger Wendland. Inverse and saturation theorems for radial basis function interpolation. Math. Comp. 71 (2002) 669-681. MR 1885620.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[48] M. C. De Bonis, B. Della Vecchia and G. Mastroianni. Approximation of the Hilbert Transform on the real line using Hermite zeros. Math. Comp. 71 (2002) 1169-1188. MR 1898749.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[49] Marek Beska and Karol Dziedziul. Saturation theorems for interpolation and the Bernstein-Schnabl operator. Math. Comp. 70 (2001) 705-717. MR 1677470.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[50] Mohamed Allali and Tomasz Przebinda. Strictly positive definite functions on a compact group. Proc. Amer. Math. Soc. 129 (2001) 1459-1462. MR 1814173.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[51] M. D. Buhmann. A new class of radial basis functions with compact support. Math. Comp. 70 (2001) 307-318. MR 1803129.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[52] Kurt Jetter, Joachim Stöckler and Joseph D. Ward. Error estimates for scattered data interpolation on spheres. Math. Comp. 68 (1999) 733-747. MR 1642746.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[53] Zhongying Chen, Charles A. Micchelli and Yuesheng Xu. A construction of interpolating wavelets on invariant sets. Math. Comp. 68 (1999) 1569-1587. MR 1651746.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[54] D. Alpay and V. Bolotnikov. On the tangential interpolation problem for matrix-valued $\mathbf{H}_2$-functions of two variables. Proc. Amer. Math. Soc. 127 (1999) 1789-1799. MR 1476113.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[55] Burkard Polster. $n$-unisolvent sets and flat incidence structures. Trans. Amer. Math. Soc. 350 (1998) 1619-1641. MR 1407710.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[56] N. K. Govil and R. A. Zalik. Perturbations of the Haar wavelet. Proc. Amer. Math. Soc. 125 (1997) 3363-3370. MR 1416087.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[57] Thomas Bloom and Jean-Paul Calvi. A continuity property of multivariate Lagrange interpolation. Math. Comp. 66 (1997) 1561-1577. MR 1422785.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[58] Michael Schreiner. On a new condition for strictly positive definite functions on spheres. Proc. Amer. Math. Soc. 125 (1997) 531-539. MR 1353398.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[59] Knut Mørken and Karl Scherer. A general framework for high-accuracy parametric interpolation. Math. Comp. 66 (1997) 237-260. MR 1372007.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[60] Ahmed I. Zayed. Sampling in a Hilbert space. Proc. Amer. Math. Soc. 124 (1996) 3767-3776. MR 1343731.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 31 to 60 of 123 found      Go to page: 1 2 3 4 5


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia